Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Jun 17, 2013, 6:55 PM CDT for Callahan County, Jones County, Taylor County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 6:55 PM CDT (23:55 UTC)
- Expired
- Jun 17, 2013, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Callahan County, TX, Jones County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:55 PM CDT | FLASH FLOOD | Abilene, TX | SKYWARN SPOTTERS REPORTED MAJOR STREET FLOODING IN ABILENE...WITH HIGH WATER RESCUES TAKING PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1179 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
524
WGUS54 KSJT 172355
FFWSJT
TXC059-253-441-180200-
/O.NEW.KSJT.FF.W.0009.130617T2355Z-130618T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 650 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HIGH WATER
RESCUES TAKING PLACE IN ABILENE...WITH CONSIDERABLE STREET
FLOODING. NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT 1.5 TO
2.5 INCHES OF RAINFALL HAVE ALREADY OCCURRED IN ABILENE.
* ADDITIONAL STORMS ENTERING ABILENE WILL BRING AN ADDITIONAL 1
TO 2 INCHES OF RAINFALL THROUGH 830 PM.
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
WORSENING FLOODING OF STREETS AND INTERSECTIONS.
RAPID RISE AND POSSIBLE FLOODING ALONG AREA CREEKS...STREAMS...
AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
COMPLETELY OFF THE ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ABILENE...
DUDLEY...DYESS AFB...EULA...HAMBY...POTOSI AND TYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3257 9963 3251 9963 3228 9950 3224 9964
3236 9991 3257 9993
$$1 follow-up statement
734
WGUS74 KSJT 180053
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
753 PM CDT MON JUN 17 2013
TXC059-253-441-180200-
/O.CON.KSJT.FF.W.0009.000000T0000Z-130618T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES TX-TAYLOR TX-CALLAHAN TX-
753 PM CDT MON JUN 17 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR AND SOUTHEASTERN JONES
COUNTIES...
AT 740 PM CDT...SKYWARN SPOTTERS AND LOCAL MEDIA REPORTS INDICATED
THAT FLASH FLOODING OF STREETS AND INTERSECTIONS IS ONGOING IN THE
ABILENE AREA. NATIONAL WEATHER SERVICE RADAR ESTIMATES THAT THE
HEAVIEST RAINFALL...BETWEEN 1.5 AND 3 INCHES...HAS OCCURRED IN THE
CENTRAL AND EASTERN PARTS OF THE CITY OF ABILENE...EXTENDING NORTH
AND EAST INTO SOUTHEASTERN JONES AND FAR NORTHWESTERN CALLAHAN
COUNTIES.
NATIONAL WEATHER SERVICE RADAR AT 740 PM SHOWED ADDITIONAL
THUNDERSTORMS WITH HEAVY RAIN JUST WEST OF ABILENE...THESE STORMS
WILL LIKELY BRING HEAVY RAIN TO THE FAR WESTERN PARTS OF THE
ABILENE AREA THROUGH 900 PM. ADDITIONAL RAINFALL AMOUNTS OF ONE
HALF TO ONE INCH COULD OCCUR IN THE FAR WESTERN PARTS OF ABILENE...
WITH LESS THAN ONE HALF INCH ACROSS THE REST OF THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABILENE...
TYE...AND DYESS AFB
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3257 9963 3251 9963 3228 9950 3224 9964
3236 9991 3257 9993
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:55 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 17, 6:55 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 655 PM CDT MON JUN 17 2013 .DISCUSSION... LOOK FOR THUNDERSTORMS ACROSS THE BIG COUNTRY THIS EVENING AND STRATUS TO BRING MVFR CEILINGS BACK TO THE NORTHWEST HILL COUNTRY LATER TONIGHT. SEE AVIATION BELOW FOR DETAILS. && .AVIATION... LOOK FOR CHALLENGING FLIGHT WEATHER CONDITIONS TO CONTINUE ACROSS THE BIG COUNTRY THIS EVENING. THUNDERSTORMS DEVELOPED EARLIER THIS AFTERNOON ALONG AN OLD OUTFLOW BOUNDARY JUST NORTH OF INTERSTATE 20 ACROSS THE BIG COUNTRY. THE RUC INDICATES WE COULD HAVE AN MESOSCALE CONVECTIVE COMPLEX MOVE INTO WEST CENTRAL TEXAS FROM THE NORTHWEST LATER THIS EVENING. HOWEVER...MY CONFIDENCE AS TO WHERE THIS COMPLEX MAY MOVE ACROSS WEST CENTRAL TEXAS...I DECIDED NOT TO INCLUDE ANY THUNDER IN ANY OF THE TERMINALS AT THIS TIME...EXCEPT FOR ABILENE. LATER TONIGHT...THE NAM BRING STRATUS AND MVFR CEILINGS BACK TO JUNCTION. FOR TOMORROW AFTERNOON...LOOK FOR THUNDERSTORMS TO AGAIN DEVELOP ACROSS MUCH OF WEST CENTRAL TEXAS. HUBER && .PREV DISCUSSION... /ISSUED 354 PM CDT MON JUN 17 2013/ SHORT TERM... /TONIGHT INTO TUESDAY/ A CHANCE OF THUNDERSTORMS TONIGHT INTO TUESDAY...MAINLY OVER THE BIG COUNTRY...BUT ALL OF WEST CENTRAL TEXAS HAS A SLIGHT CHANCE OF STORMS. THUNDERSTORMS WERE DEVELOPING IN AN ENHANCED CUMULUS FIELD IN THE BIG COUNTRY AT 3 PM...ASSOCIATED WITH REMNANT OUTFLOW BOUNDARY FROM A MORNING THUNDERSTORM COMPLEX. EXPECT SCATTERED THUNDERSTORMS TO DEVELOP AND MOVE SLOWLY EAST OR SOUTHEAST OVER THE BIG COUNTRY THIS AFTERNOON AND EVENING. A SECOND COMPLEX OF STORMS WILL LIKELY DEVELOP ALONG A WEAK COLD FRONT...EAST OF LUBBOCK THIS EVENING...THEN MOVE SLOWLY SOUTH OR SOUTHEAST INTO THE BIG COUNTRY AND CONCHO VALLEY. IT MAY BE LATE EVENING FOR STORMS TO AFFECT SOUTHERN AREAS FROM SAN ANGELO TO BROWNWOOD. WITH SB CAPES OF 3000 J/KG...AND 0-6 KM SHEARS UP TO 40 KTS (BIG COUNTRY)THIS EVENING...SOME SEVERE STORMS POSSIBLE. SPC DAY 1 SEVERE WEATHER OUTLOOK HAS A SLIGHT RISK OF SEVERE STORMS IN THE BIG COUNTRY...CONCHO VALLEY AND NORTHERN HEARTLAND. THERE IS A SIMILAR SETUP FOR TUESDAY...WITH DISSIPATING FRONT IN THE BIG COUNTRY BEING THE FOCAL POINT FOR SHOWER AND THUNDERSTORM DEVELOPMENT. AGAIN A FEW STORMS COULD BE SEVERE WITH CAPES OVER 2500 J/KG IN THE AFTERNOON. 04 LONG TERM... THE MAJORITY OF THE LONG TERM PORTION OF THE FORECAST WILL BE HIGHLIGHTED BY HOT AND DRY CONDITIONS AS THE SUBTROPICAL RIDGE BECOMES THE DOMINANT FEATURE ACROSS THE CENTRAL CONUS. SCATTERED CONVECTION IS EXPECTED TO BE ONGOING LATE TUESDAY AFTERNOON AND SHOULD LINGER INTO THE EVENING HOURS. LOW POPS WERE INCLUDED FOR ALL OF WEST CENTRAL TEXAS. MOST OF THIS ACTIVITY SHOULD WANE BY 9 PM BUT THERE IS SOME INDICATION THAT A DECENT MID LEVEL WAVE DIVING SOUTHEAST ACROSS THE ROCKIES WILL AID IN THE DEVELOPMENT OF AN MCS PROPAGATING OUT OF THE HIGH PLAINS AND INTO WESTERN NORTH TX. I DID INCLUDE LOW RAIN CHANCES FOR WEDNESDAY MORNING...GENERALLY NORTH AND EAST OF ABILENE THROUGH 18Z TO CAPTURE THIS POTENTIAL. HOWEVER...ONCE THIS SYSTEM MOVES EAST...RAIN CHANCES LOOK TO BECOME VERY SCARCE THROUGH THE WEEKEND. TEMPS WILL WARM INTO THE MID 90S ON WEDNESDAY AFTERNOON...CREEPING INTO THE UPPER 90S FOR THURSDAY AND FRIDAY. I WOULD NOT RULE OUT THE POSSIBILITY THAT A FEW AREAS COULD REACH TRIPLE DIGITS BUT I THINK THIS WILL BE THE EXCEPTION RATHER THAN THE RULE. EXPECT MIN TEMPS DURING THIS TIME IN THE LOW/MID 70S WITH BRIEF STRATUS EPISODES OVER THE SOUTHEAST COUNTIES DURING THE LATE NIGHT AND MORNING HOURS. DEEP DIURNAL MIXING WILL RESULT IN DECREASING DEWPOINTS DURING THE LATTER HALF OF THE WORK WEEK...SUGGESTING THAT THE AFTERNOON CU FIELD WILL BECOME MORE SPARSE. THE 12Z ECMWF HAS COME MORE IN LINE WITH THE RECENT RUNS OF THE GFS/GEM REGARDING THE HANDLING OF THE REMNANTS OF TD 2. THE 00Z ECMWF WAS BRINGING A PERSISTENT MID LEVEL WAVE UP THE RIO GRANDE AND LIFTING IT NORTH ACROSS WEST TX OVER THE WEEKEND...VERY SIMILAR TO WHAT WAS OBSERVED THIS PAST WEEKEND. HOWEVER...THE LATEST RUN IS KEEPING ANY REMNANTS WELL SOUTH OF THE AREA... ADVECTING IT NEARLY DUE WEST INTO CENTRAL MEXICO AND MORE IN LINE WITH THE TPC FORECAST. GIVEN THE POOR ORGANIZATION OF THIS STORM AND ITS PROXIMITY TO LAND...THE LATEST SOLUTIONS LOOK VERY REASONABLE. THUS...NO IMPACT IS EXPECTED ANYWHERE NEAR WEST CENTRAL TX. THE MEDIUM RANGE MODELS ALL INDICATE A STRONG SHORTWAVE TROUGH MOVING ACROSS THE NORTHWEST CONUS FRIDAY/SATURDAY BUT THE SUBTROPICAL RIDGE IS EXPECTED TO HOLD STRONG OVER THE SOUTHERN PLAINS. HOWEVER...MID LEVEL HEIGHTS ARE EXPECTED TO LOWER SOMEWHAT AS THIS SYSTEM MOVES ACROSS THE PLAINS AND FLATTENS THE RIDGE. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 92 72 95 75 / 50 30 30 10 5 SAN ANGELO 72 94 73 96 75 / 30 20 20 5 0 JUNCTION 73 93 72 93 73 / 20 10 20 5 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && HUBER/04/JOHNSON
Hazardous weather outlook, Jun 17, 3:01 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 301 PM CDT MON JUN 17 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-182015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 301 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF BIG LAKE....SAN ANGELO... BROWNWOOD LINE. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...AS STORMS WILL BE SLOW MOVING. SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE BIG COUNTRY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE SLOWLY SOUTHEAST. A SECOND COMPLEX OF STORMS MAY DEVELOP EAST OF LUBBOCK ALONG A WEAK COLD FRONT LATE THIS AFTERNOON...THEN MOVE SOUTHEAST INTO WEST CENTRAL TEXAS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT. THE BEST CHANCE OF STORMS WILL BE OVER THE BIG COUNTRY. WHILE A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS....LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUSTED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 17, 6:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
06/17/2013 M65 MPH TAYLOR TX ASOS
MEASURED WIND GUST FROM ASOS EQUIPMENT AT THE ABILENE
REGIONAL AIRPORT.
&&
EVENT NUMBER SJT1300381
19Local storm report, Jun 17, 6:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG ABILENE 32.45N 99.73W
06/17/2013 TAYLOR TX TRAINED SPOTTER
SKYWARN SPOTTERS IN ABILENE REPORTED POWER POLES BLOWN
DOWN AND LARGE TREES DOWN.
&&
EVENT NUMBER SJT1300382
19Local storm report, Jun 17, 6:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
629 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST 3 ESE ABILENE 32.43N 99.68W
06/17/2013 M69 MPH TAYLOR TX ASOS
MEASURED WIND GUST FROM ASOS EQUIPMENT AT THE ABILENE
REGIONAL AIRPORT.
&&
EVENT NUMBER SJT1300383
19Local storm report, Jun 17, 6:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
631 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST HAMBY 32.52N 99.63W
06/17/2013 E70 MPH JONES TX FIRE DEPT/RESCUE
&&
EVENT NUMBER SJT1300384
DOLLLocal storm report, Jun 17, 6:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
643 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG HAMBY 32.52N 99.63W
06/17/2013 JONES TX FIRE DEPT/RESCUE
TWO OAK TREES UPROOTED. THE TREES ARE 24 FEET IN
LENGTH.
&&
EVENT NUMBER SJT1300385
DOLLLocal storm report, Jun 17, 6:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
654 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG POTOSI 32.34N 99.68W
06/17/2013 TAYLOR TX AMATEUR RADIO
PARTIAL ROOF DAMAGE.
&&
EVENT NUMBER SJT1300386
DOLLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:07 AM CDT | Special Weather Statement | SJT | Haskell, Throckmorton | 38 min |
| Jun 17, 4:00 PM CDT | Special Weather Statement | SJT | Haskell | 45 min |
| Jun 17, 4:04 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 41 min |
| Jun 17, 4:35 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 40 min |
| Jun 17, 5:15 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 45 min |
| Jun 17, 5:54 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 36 min |
| Jun 17, 6:05 PM CDT | Areal Flood Advisory | SJT | Callahan, Jones, Shackelford, Taylor | 85 min |
| Jun 17, 6:24 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 36 min |
| Jun 17, 6:48 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 42 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.